# SDR DL757061029

- Difficulty date: December 5, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361010
- Condition: Corroded
- Location: Bs 1682 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT BS 1682 BETWEEN S-28R AND S-29R UNDER LAV SERVICE PAN.  THE CORRODED SKIN WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED.
